# SDR SWAA2014021425156

- Difficulty date: February 4, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 40,350 hours, 27,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 9955763
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERCOSTAL CRACKED INSIDE HANDLE BOX.  R & R INTERCOSTAL IAW SRM & DRAWING.
